# SDR CA120723001

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE OIL PRESSURE HAS DECREASED STEADILY FOR THE PAST 4 FLIGHTS, ENDING VERY CLOSE TO THE YELLOW BAND IN CRUISE ON THE LAST FLIGHT.  THE TORQUE ALSO WENT DOWN ON THE LAST FLIGHT, THE PILOT COULD ACTUALLY FEEL IT.  AFTER LANDING, THEY COULD ONLY REACH 80 PERCENT TORQUE ON THE GROUND RUN.  THE CUSTOMER LATER REPORTED, THE INABILITY TO OBTAIN RATED POWER WHILE ON FLIGHT.
